# SDR ASAA2024071350987

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62683
- Aircraft time: 26,453 hours, 8,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT RIGHT OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. EXT RIGHT AFT OVERWING EMERGENCY EXIT LIGHT RELAMPED. OPS CHECK GOOD IAW B737 AMM 33-51-04.
